16 May 2011
doctor's now use a lot of cultures and antibiotic sensitivities to see the exact problem and also the bacteria count and the drug that is most likely to destroy the bacteria, as Pattishan said this probably might not be the drug that you should be using but your doctor or OB/GYN is probably the best to contact and have him evaluate the situation. keep us posted and talk with your doctor just to be on the safe side.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I heard some people get yeast infections when they take antibiotics
2 answers • 19 Aug 2010
1 answer • 10 Jun 2011
1 answer • 22 Nov 2012
I had the Implanon implanted July of 2011, before that I took the pill. I was fine August of 2011 and come September I got a vaginal infection. Every ...
16 answers • 29 Aug 2013
my dentist prescribed this antibiotic after a rootcanal to prevent an infection. a week later i had a vaginal yeast infection starting
4 answers • 18 Dec 2014